[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Thrush--yuck!

Now that I am finally back to my normal self after a month of battling high 
bgs and various illnesses I am now fighting thrush. I spent about 2-3 weeks 
on antibiotics (levaquin then tenoquin) and  10 days on an inhaler (Advair). 
All this has reaked havic on my body. I went through two bouts of bad bad bad 
thrush about 6 years ago (to the point i couldnt eat anything). I am not at 
that point yet, but I recognize these symptoms and it is just starting. I saw 
my gyno and was given diflucan for a yeast infection. I took it yesterday. 
Last night the thrush symptoms started. (I feel so disgusting having all 
these problems) So here's my question: Will the Diflucan also take care of 
the thrush?
Also, what can I do to help eliviate the symptoms? 6 years ago i was told 
vinager helped. It tasted funny (who goes around gargling and brushing their 
mouth with vinager on a regular basis anyway?!)  but it did help it out. I 
will eat more plain yogurt too. What else can I do?

Thanks for any input! 
Adriana - dxd age 7 1988 pumping 1992

ain't diabetes grand! 
for HELP or to subscribe/unsubscribe, contact: